Local Hölder continuity for doubly nonlinear parabolic equations

Tuomo Kuusi, Juhana Siljander, José Miguel Urbano

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

We give a proof of the Hölder continuity of weak solutions of certain degenerate doubly nonlinear parabolic equations in measure spaces. We only assume the measure to be a doubling nontrivial Borel measure which supports a Poincaré inequality. The proof discriminates between large scales, for which a Harnack inequality is used, and small scales, which require intrinsic scaling methods.
Original languageEnglish (US)
Pages (from-to)399-430
Number of pages32
JournalIndiana University Mathematics Journal
Volume61
Issue number1
DOIs
StatePublished - Dec 1 2012
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-02-15

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Local Hölder continuity for doubly nonlinear parabolic equations'. Together they form a unique fingerprint.

Cite this